ON A NEW APPLICATION OF QUASI POWER INCREASING SEQUENCES


Ozarslan H.

JOURNAL OF APPLIED MATHEMATICS & INFORMATICS, vol.39, pp.321-326, 2021 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39
  • Publication Date: 2021
  • Doi Number: 10.14317/jami.2021.321
  • Title of Journal : JOURNAL OF APPLIED MATHEMATICS & INFORMATICS
  • Page Numbers: pp.321-326

Abstract

In the present paper, a theorem on theta - vertical bar C, alpha; delta vertical bar(k) summability of an infinite series is obtained by using a quasi beta-power increasing sequence.